# SDR IPXA0160614

- Difficulty date: June 9, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 862
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, PIECES OF FLOORBOARD BROKEN OUT AT BOTTOM OF FLOOR PANEL NR 251JF.  FABRICATED MAIN CABIN FLOORBOARD NR 251JF IAW EO A300-5320-16407-D, APPENDIX B.
